×

zbMATH — the first resource for mathematics

Found 57 Documents (Results 1–57)

100
MathJax
Atay, Fatihcan M. (ed.) et al., Discrete and continuous models in the theory of networks. Selected contributions from the participants of the research group hosted by the ZiF – Center for Interdisciplinary Research, University of Bielefeld, Bielefeld, Germany, October 2012 – September 2017 and the final conference, University of Bielefeld, Bielefeld, Germany, November 27 – December 1, 2017. Cham: Springer (ISBN 978-3-030-44096-1/hbk; 978-3-030-44097-8/ebook). Operator Theory: Advances and Applications 281, 199-211 (2020).
MSC:  47 37
PDF BibTeX XML Cite
Full Text: DOI
Memoirs of the American Mathematical Society 1166. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2312-4/print; 978-1-4704-3641-4/ebook). x, 200 p. (2017).
MSC:  14A20 11G25 14G40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Biographic Reference
Software